International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 2006 / Article

Open Access

Volume 2006 |Article ID 046376 | https://doi.org/10.1155/IJMMS/2006/46376

Mehmet Sezer, Mustafa Gülsu, "Polynomial approach for the most general linear Fredholm integrodifferential-difference equations using Taylor matrix method", International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 046376, 15 pages, 2006. https://doi.org/10.1155/IJMMS/2006/46376

Polynomial approach for the most general linear Fredholm integrodifferential-difference equations using Taylor matrix method

Received03 Feb 2005
Revised28 Mar 2006
Accepted11 May 2006
Published06 Jul 2006

Abstract

A Taylor matrix method is developed to find an approximate solution of the most general linear Fredholm integrodifferential-difference equations with variable coefficients under the mixed conditions in terms of Taylor polynomials. This method transforms the given general linear Fredholm integrodifferential-difference equations and the mixed conditions to matrix equations with unknown Taylor coefficients. By means of the obtained matrix equations, the Taylor coefficients can be easily computed. Hence, the finite Taylor series approach is obtained. Also, examples are presented and the results are discussed.

References

  1. D. D. Bainov, M. B. Dimitrova, and A. B. Dishliev, “Oscillation of the bounded solutions of impulsive differential-difference equations of second order,” Applied Mathematics and Computation, vol. 114, no. 1, pp. 61–68, 2000. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  2. J. Cao and J. Wang, “Delay-dependent robust stability of uncertain nonlinear systems with time delay,” Applied Mathematics and Computation, vol. 154, no. 1, pp. 289–297, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  3. Z. S. Hu, “Boundedness of solutions to functional integro-differential equations,” Proceedings of the American Mathematical Society, vol. 114, no. 2, pp. 519–526, 1992. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  4. M. K. Kadalbajoo and K. K. Sharma, “Numerical analysis of boundary-value problems for singularly-perturbed differential-difference equations with small shifts of mixed type,” Journal of Optimization Theory and Applications, vol. 115, no. 1, pp. 145–163, 2002. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  5. M. K. Kadalbajoo and K. K. Sharma, “Numerical analysis of singularly perturbed delay differential equations with layer behavior,” Applied Mathematics and Computation, vol. 157, no. 1, pp. 11–28, 2004. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  6. R. P. Kanwal and K. C. Liu, “A Taylor expansion approach for solving integral equation,” International Journal of Mathematical Education in Science and Technology, vol. 20, no. 3, pp. 411–414, 1989. View at: Google Scholar | Zentralblatt MATH
  7. H. Levy and F. Lessman, Finite Difference Equations, The Macmillan, New York, 1961. View at: MathSciNet
  8. Ş. Nas, S. Yalçınbaş, and M. Sezer, “A Taylor polynomial approach for solving high-order linear Fredholm integro-differential equations,” International Journal of Mathematical Education in Science and Technology, vol. 31, no. 2, pp. 213–225, 2000. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  9. T. L. Saaty, Modern Nonlinear Equations, Dover, New York, 1981. View at: Zentralblatt MATH | MathSciNet
  10. M. Sezer, “Taylor polynomial solutions of Volterra integral equations,” International Journal of Mathematical Education in Science and Technology, vol. 25, no. 5, pp. 625–633, 1994. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  11. M. Sezer, “A method for approximate solution of the second order linear differential equations in terms of Taylor polynomials,” International Journal of Mathematical Education in Science and Technology, vol. 27, no. 6, pp. 821–834, 1996. View at: Google Scholar | Zentralblatt MATH

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views64
Downloads487
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.